標題: Tolerance Intervals With Improved Coverage Probabilities for Binomial and Poisson Variables
作者: Wang, Hsiuying
Tsung, Fugee
統計學研究所
Institute of Statistics
關鍵字: Binomial distribution;Poisson distribution;Quality control;Tolerance interval
公開日期: 1-Feb-2009
摘要: The construction of tolerance intervals (TIs) for discrete variables, such as binomial and Poisson variables, has been critical in industrial applications in various sectors, including manufacturing and pharmaceuticals. Inaccurate estimation of coverage probabilities leads to improper construction of tolerance intervals and may lead to serious financial losses for the manufacturers. This article proposes procedures to compute the exact minimum and average coverage probabilities of the tolerance intervals for Poisson and binomial variables. These procedures are illustrated with examples and real data applications. Based on these procedures, improved tolerance intervals are proposed that can ensure that the true minimum or average coverage probabilities are very close to the nominal levels.
URI: http://dx.doi.org/10.1198/TECH.2009.0003
http://hdl.handle.net/11536/7669
ISSN: 0040-1706
DOI: 10.1198/TECH.2009.0003
期刊: TECHNOMETRICS
Volume: 51
Issue: 1
起始頁: 25
結束頁: 33
Appears in Collections:Articles


Files in This Item:

  1. 000264429100003.pdf